MAUDE Adverse Event Report: MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number SENSH1428W
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the sentrant sheath returned with the dilator locked in the luer.The dilator was unlocked and retracted.The ring and seal were removed on the dilator.Inspection of the ring tabs confirmed an indentation on tab 1.The tab appeared to have been orientated incorrectly in the window.There was no damage observed to the second tab.The reported detachment was confirmed through analysis.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A sentrant sheath was intended to be used in the endovascular treatment of a patient.It was reported that during the index procedure the sheath was advanced but the dilator was attempted to be removed , the hemostatic valve came with it.This sheath was then removed and replaced with a new sentrant sheath of the same lot number without any issues encountered.As per the physician the cause of the event is the hemostatic valve not being connected to the rest of the sheath.No additional clinical sequalae were proved and the patient is fine.

Brand Name
SENTRANT INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway,ie
MDR Report Key9563315
Report Number9612164-2020-00137
Device Sequence Number3230017
Product Code DYB
UDI-Device Identifier00643169792586
UDI-Public00643169792586
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K123990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2021
Device Model NumberSENSH1428W
Device Catalogue NumberSENSH1428W
Device Lot Number00144225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight78